# SDR CALA2015050400363

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 64,368 hours, 17,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 272015
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE EMERGENCY LIGHT, AFT OF LT WING, INOPERATIVE.   REPLACED THE FUSE IN THE POWER SUPPLY & OPS CHECKED NORMAL IAW WD 33-51-14 AMM 33-51-00.
